# SDR DXTA2025031002578

- Difficulty date: March 4, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N504QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0041
- Aircraft time: 8,162 hours, 5,454 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Probe
- Part number: 99146667
- Part serial: MN38094
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE AMBER CAS: IN CRUISE AT FL 400 LEFT TANK WAS 440 LBS LOWER THAN RIGHT. FUEL FLOWS WERE SAME. CROSSFED RIGHT TO LEFT TO BALANCE TANK. TOOK CROSSFEED OFF AND THEN FUEL WAS ONLY. IRNING OUT OF RIGHT TANK.  IT GOT TO 300 INBALANCE AND I CROSSFED AGAIN TO BALANCE IT AGAIN. CORRECTIVE ACTION: REPLACED FUEL PROBE. OPS CHECK GOOD. IAW 680A AMM 28-40-25.
